| Catalog Number |
111782-000070 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that " upon inspection and prior to use it was noticed that the cuff would not inflate.Moisture was also observed in the cuff and cuff pilot tube." associated complaints 8040412-2025-00086.
Event or Problem Description
It was reported that "upon inspection and prior to use it was noticed that the cuff would not inflate.Moisture was also observed in the cuff and cuff pilot tube." associated complaints 8040412-2025-00088 and 8040412-2025-00086.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.
Additional Manufacturer Narrative
Qn # (b)(4).The reported defect "moisture in the cuff and cuff pilot tube" was confirmed upon investigation of the returned sample.The customer returned the actual sample for evaluation.Visual inspection on the sample found no moisture in the cuff or pilot balloon.However, a large tear was observed on the cuff.Functional inspection identified that the cuff failed to inflate during the inflation test which was traced to a large tear on the cuff.A review of the manufacturing process confirmed that tracheal tubes undergo 100% inspection, inflation and deflation test as part of the product release criteria.Any obvious defects as per returned sample that do not meet the quality assurance specification should have been detected and rejected, as they would fail all tests at the manufacturing site.Therefore, this defect could not be attributed to manufacturing issues.Additionally, a device history record was conducted and no issue related to complaint was noted.The device was manufactured according to release specification.It is possible that the damage was caused by external or excessive physical force, however the exact root cause could not be determined.
Event or Problem Description
It was reported that "upon inspection and prior to use it was noticed that the cuff would not inflate.Moisture was also observed in the cuff and cuff pilot tube.".Associated complaints 8040412-2025-00088 and 8040412-2025-00086.